Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 359, Number 12
HTML articles powered by AMS MathViewer

Green’s formulas for cone differential operators
Ingo Witt PDF
Trans. Amer. Math. Soc. 359 (2007), 5669-5696
Martin points on open manifolds of non-positive curvature
Jianguo Cao, Huijun Fan and François Ledrappier PDF
Trans. Amer. Math. Soc. 359 (2007), 5697-5723
The distance function from the boundary in a Minkowski space
Graziano Crasta and Annalisa Malusa PDF
Trans. Amer. Math. Soc. 359 (2007), 5725-5759
A sharp form of the Moser-Trudinger inequality on a compact Riemannian surface
Yunyan Yang PDF
Trans. Amer. Math. Soc. 359 (2007), 5761-5776
Liouville theorems and spectral edge behavior on abelian coverings of compact manifolds
Peter Kuchment and Yehuda Pinchover PDF
Trans. Amer. Math. Soc. 359 (2007), 5777-5815
A single minimal complement for the c.e. degrees
Andrew E. M. Lewis PDF
Trans. Amer. Math. Soc. 359 (2007), 5817-5865
Galois actions and blocks of tame infinitesimal group schemes
Rolf Farnsteiner and Andrzej Skowroński PDF
Trans. Amer. Math. Soc. 359 (2007), 5867-5898
Quasilinear elliptic equations with BMO coefficients in Lipschitz domains
Sun-Sig Byun and Lihe Wang PDF
Trans. Amer. Math. Soc. 359 (2007), 5899-5913
The divergence theorem for unbounded vector fields
Thierry De Pauw and Washek F. Pfeffer PDF
Trans. Amer. Math. Soc. 359 (2007), 5915-5929
Clusters, Coxeter-sortable elements and noncrossing partitions
Nathan Reading PDF
Trans. Amer. Math. Soc. 359 (2007), 5931-5958
Big Cohen-Macaulay algebras and seeds
Geoffrey D. Dietz PDF
Trans. Amer. Math. Soc. 359 (2007), 5959-5989
Filament sets, aposyndesis, and the decomposition theorem of Jones
Janusz R. Prajs and Keith Whittington PDF
Trans. Amer. Math. Soc. 359 (2007), 5991-6000
Surjectivity for Hamiltonian $G$-spaces in $K$-theory
Megumi Harada and Gregory D. Landweber PDF
Trans. Amer. Math. Soc. 359 (2007), 6001-6025
Quotients of standard Hilbert modules
William Arveson PDF
Trans. Amer. Math. Soc. 359 (2007), 6027-6055
On $p$-adic intermediate Jacobians
Wayne Raskind and Xavier Xarles PDF
Trans. Amer. Math. Soc. 359 (2007), 6057-6077
Quadratic maps and Bockstein closed group extensions
Jonathan Pakianathan and Ergün Yalçın PDF
Trans. Amer. Math. Soc. 359 (2007), 6079-6110
Généralisation du critère de Beurling-Nyman pour l’hypothèse de Riemann
Anne de Roton PDF
Trans. Amer. Math. Soc. 359 (2007), 6111-6126
Erdös distance problem in vector spaces over finite fields
A. Iosevich and M. Rudnev PDF
Trans. Amer. Math. Soc. 359 (2007), 6127-6142
Heegner points and Mordell-Weil groups of elliptic curves over large fields
Bo-Hae Im PDF
Trans. Amer. Math. Soc. 359 (2007), 6143-6154
On homeomorphic Bernoulli measures on the Cantor space
Randall Dougherty, R. Daniel Mauldin and Andrew Yingst PDF
Trans. Amer. Math. Soc. 359 (2007), 6155-6166
Entropy points and applications
Xiangdong Ye and Guohua Zhang PDF
Trans. Amer. Math. Soc. 359 (2007), 6167-6186